Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 211, NWS Atlanta, GA

December 24, 2015Douglas County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 24, 2015, 10:02 PM EST for Douglas County, Fulton County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 24, 2015, 10:02 PM EST (03:02 UTC)
Expired
Dec 25, 2015, 10:02 PM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Douglas County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River near Fairburn (FBNG1). The gauge peaked at 20.14 ft at Dec 24, 2015, 11:00 PM EST.

actionminormoderate1015202512/2512/2612/27
Action stage
17 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02337170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WGUS42 KFFC 250303
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EST THU DEC 24 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Chattahoochee River near Campbellton affecting Douglas and Fulton 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC097-121-251702-
/O.NEW.KFFC.FL.W.0211.151225T0302Z-000000T0000Z/
/FBNG1.1.ER.151225T0137Z.151225T0230Z.000000T0000Z.NO/
1002 PM EST THU DEC 24 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Chattahoochee River near Campbellton.
* From this evening until further notice.
* At 9 PM Thursday the stage was 20.1 feet...and rising.
* Flood stage is 20 feet.

&&

LAT...LON 3376 8460 3372 8455 3363 8466 3355 8478
      3359 8484 3368 8470             

$$
1 follow-up statement
033 
WGUS82 KFFC 250747
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 AM EST FRI DEC 25 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Chattahoochee River near Campbellton affecting Douglas and Fulton 
  Counties

 
GAC097-121-250817-
/O.CAN.KFFC.FL.W.0211.000000T0000Z-151225T0747Z/
/FBNG1.1.ER.151225T0137Z.151225T0400Z.151225T0630Z.NO/
247 AM EST FRI DEC 25 2015

The Flood Warning is cancelled for
  The Chattahoochee River near Campbellton.
* This takes affect immediately.
* At 230 AM Friday the stage was 19.9 feet...and falling.
* Flood stage is 20.0 feet.
* The river will continue to fall.

  

&&

LAT...LON 3376 8460 3372 8455 3363 8466 3355 8478
      3359 8484 3368 8470             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 24, 6:55 PM EST, 3 hours 7 minutes earlier.

Area forecast discussion, Dec 24, 6:55 PM EST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EST THU DEC 24 2015

.UPDATE...
ADJUSTED POPS/WEATHER ACCORDING TO EVENTUAL SLOW EVOLUTION OF RAIN
SWATH NORTHWARD AND COULD HAVE SOME FOG ISSUES LATER IN THE
SOUTHEAST SO INCLUDED AREAS FOG BUT NOT DENSE YET...WILL NEED TO
MONITOR. OTHERWISE WIDESPREAD FLOODING CONTINUES AND IS MAIN ISSUE
FOR SHORT TERM.

AVIATION DISCUSSION UPDATED ALSO BELOW.

BAKER

&&

.PREV DISCUSSION... /ISSUED 258 PM EST THU DEC 24 2015/

..SIGNIFICANT FLOODING THREAT CONTINUES ACROSS MUCH OF NORTH AND
CENTRAL GEORGIA THROUGH CHRISTMAS ALONG WITH ISOLATED SEVERE
THREAT LATE THIS AFTERNOON IN CENTRAL GEORGIA...

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
MODELS REMAIN IN GOOD AGREEMENT OVER THE NEXT 36 HOURS. UPPER
RIDGING NUDGES BACK TO THE NORTHWEST INTO THE REGION IN RESPONSE TO
THE NEXT DIGGING SYSTEM TO THE WEST. SURFACE RIDGE ALSO BUILDS BACK
SOME DURING THIS TIME FRAME. THIS SHOULD RESULT IN THE AXIS OF
BETTER PRECIPITATION SHIFTING BACK NORTH OVERNIGHT TONIGHT AND
FRIDAY WITH THE MAJORITY OF THE PRECIPITATION NORTH OF THE STATE BY
FRIDAY NIGHT. STILL LOOKING AT THE POTENTIAL FOR ONE TO TWO INCHES
OF ADDITIONAL RAINFALL...WITH LOCALLY HIGHER AMOUNTS...AS THIS
OCCURS. EVEN THOUGH THE BETTER PRECIPITATION AMOUNTS ARE SHIFTING
NORTH...I WILL NOT BE MAKING ANY CHANGES TO THE FLOOD WATCH AT THIS
TIME AS STREAM FLOWS REMAIN HIGH AND ANY ADDITIONAL PRECIPITATION
WILL ONLY AGGRAVATE THE SITUATION. SEE HYDROLOGY SECTION BELOW FOR
MORE DETAILS.

THREAT FOR SEVERE WEATHER ALSO ON THE WANE RIGHT NOW...BUT STILL
ENOUGH INSTABILITY AND SHEAR ACROSS THE AREA OVER THE NEXT COUPLE
OF HOURS FOR AN ISOLATED THREAT. TEMPERATURES REMAIN WELL ABOVE
SEASONAL NORMALS...AT OR NEAR RECORD LEVELS...THROUGH THE SHORT
TERM FORECAST PERIOD.

20

&&

.HYDROLOGY...

THE FLOOD WATCH CONTINUES THROUGH FRIDAY EVENING BASED ON THE
FOLLOWING DETAILS. MULTIPLE BANDS OF HEAVY RAIN AND TRAINING
STORMS HAVE RESULTED IN TOTAL RAINFALL AMOUNTS OF 2 TO 7 INCHES
ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA SINCE SUNDAY NIGHT.
THE LATEST BAND HAS BEEN DRAPED ALONG AND EAST OF THE INTERSTATE
85 CORRIDOR WHICH SHOULD SLOWLY PUSH BACK NORTHWARD THROUGH
CHRISTMAS DAY AND BRING AN ADDITIONAL 1 TO 2 INCHES ACROSS NORTH
AND WEST CENTRAL GEORGIA...WITH LOCALLY HIGHER AMOUNTS. THIS IN
COMBINATION WITH ALREADY SATURATED SOILS AND ONGOING FLOODING OF
CREEKS...SMALL STREAMS AND RIVERS ACROSS NORTH AND CENTRAL GEORGIA
WILL ALLOW FOR CONTINUED SIGNIFICANT FLOOD THREATS. IN
ADDITION...TEMPORARY URBAN AND STREET FLOODING WILL OCCUR DUE TO
POOR DRAINAGE AND CLOGGED STORM DRAINS.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
MINOR ADJUSTMENTS TO MAINLY A FEW POP/WEATHER PERIODS BASED ON
GOOD CONSENSUS WITH EVOLUTION OF APPROACHING UPPER TROUGH AND
EXTENT OF PESKY ENHANCED MOISTURE FIELD. STILL RATHER ACTIVE LONG
TERM ON TAP WITH PERSISTENT SOUTH/SOUTHEASTERLY FETCH AND WELL
ABOVE NORMAL TEMPS INTO EARLY NEXT WEEK. PREVIOUS DISCUSSION
FOLLOWS...

BAKER

PREV DISCUSSION... /ISSUED 435 AM EST THU DEC 24 2015/

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
FRONTAL BOUNDARY THROUGH TN VALLEY STARTS TO LIFT NORTH AND
CONTINUED INTO THE OHIO VALLEY DURING THE DAY SATURDAY. BOUNDARY
MOVES BACK SOUTH INTO THE SOUTHERN APPALACHIANS LATE WEEKEND INTO
THE FIRST OF THE WEEK AS UPPER TROUGH MOVES ACROSS THE GREAT LAKES
AND STRONG UPPER SOUTHWEST LOW DEVELOPS. WE REMAIN IN A MOIST AND
SOMEWHAT UNSTABLE AIR MASS WITH BEST POPS MAINLY NORTH. SURFACE
LOW MOVING NORTHEAST FROM THE WESTERN GULF INTO THE MS VALLEY
SHOULD PUSH THE FRONT INTO THE STATE BY TUESDAY. GFS AND ECMWF
HAVE SOME DIFFERENCES BY THIS TIME WITH THE GFS FASTER WITH THE
FROPA AND DRYING. ECMWF WANTS TO LAG THE FRONT AND DEVELOP ANOTHER
WAVE ON IT FOR TUESDAY INTO WEDNESDAY. HAVE KEPT POPS ACROSS THE
FORECAST AREA FOR WEDNESDAY BUT ONLY SLIGHT CHANCE NORTHWEST
CORNER. WARM TEMPERATURES CONTINUE INTO THE FIRST OF THE WEEK.

41

&&

.CLIMATE...

RECORDS FOR 12-24

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      77 1964     31 1945     60 1964      7 1983
   KATL      72 1984     28 1963     60 1879      3 1983
                1964
   KMCN      77 1964     35 1993     62 1964     10 1989
                                                    1983
   KCSG      79 1984     35 1989     60 1988      9 1989
                                        1964
                                        1955

RECORDS FOR 12-25

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      77 1982     22 1983     61 1982      3 1983
                1955
   KATL      72 1987     17 1983     59 1982      0 1983
                1889
   KMCN      78 1982     25 1983     61 1982      7 1983
                                        1932
   KCSG      76 1982     24 1983     60 1982      8 1983
                                        1964

RECORDS FOR 12-26

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      74 1964     30 1980     61 1987      9 1983
                1928
   KATL      72 1987     26 1935     61 1987      5 1983
   KMCN      77 1987     33 1902     61 1987      9 1983
                1982                    1964
   KCSG      80 1987     33 1983     64 1987     10 1983

RECORDS FOR 12-27

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      73 1971     33 1917     56 1982     11 1935
   KATL      71 1982     27 1892     58 1982     12 1925
                1889
   KMCN      78 1987     35 1902     61 1987     17 1902
   KCSG      75 2008     43 1948     61 1987     23 1985
                1982

RECORDS FOR 12-28

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      78 1928     32 1950     59 1982      8 1925
   KATL      74 1984     15 1894     58 1954      5 1925
                1971
   KMCN      76 2008     31 1925     65 1942     11 1925
                2007
   KCSG      80 1984     36 1950     59 2008     23 2010

&&

.AVIATION...
00Z UPDATE...
IFR TO POTENTIAL LIFR CIGS FOR NORTHERN SITES AND POSSIBLE MVFR
VSBYS OVERNIGHT WITH SOUTHERN SITES TRENDING A LITTLE LATER. SWATH
OF SHRA AND EMBEDDED POTENTIAL TS SHOULD SLOWLY LIFT NORTHWARD BUT
MAINTAIN ACROSS MAJORITY OF SITES UNTIL LATE FRIDAY MORNING THEN
JUST PROB30. COULD HAVE A NEED TO EXTEND TEMPOS FOR TS LATER AS
WELL TONIGHT. WINDS GENERALLY SSE TO SSW BUT SHOULD STAY MOSTLY
ON SSW SIDE FOR KATL AND NEARBY SITES. COULD SEE FOG DEVELOP
PRIMARILY ACROSS SOUTHERN SITES OVERNIGHT SO WILL NEED TO WATCH
FOR POSSIBLY LOWER VSBYS LATER.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON ALL ELEMENTS.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  75  63  74 / 100  40  30  20
ATLANTA         66  74  63  75 / 100  40  30  20
BLAIRSVILLE     62  69  61  70 /  80  80  50  40
CARTERSVILLE    65  75  63  74 /  90  60  40  30
COLUMBUS        67  77  64  77 / 100  20  20  10
GAINESVILLE     64  72  62  72 / 100  60  30  30
MACON           65  78  63  77 /  80  10  10  10
ROME            65  75  64  74 /  80  70  40  30
PEACHTREE CITY  65  75  62  75 / 100  20  20  20
VIDALIA         66  80  65  79 /  10  10  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

SHORT TERM...20/BAKER
LONG TERM....BAKER
AVIATION...BAKER
Hazardous weather outlook, Dec 24, 1:36 PM EST, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EST THU DEC 24 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
136 PM EST THU DEC 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

A BAND OF HEAVY RAIN AND TRAINING THUNDERSTORMS DRAPED FROM
SOUTHWEST TO NORTHEAST ACROSS GENERALLY THE INTERSTATE 85 CORRIDOR
WILL CONTINUE TO BRING SOME SIGNIFICANT FLASH FLOODING POTENTIAL
TO THE AREA AND GRADUALLY SHIFT NORTHWARD. ONGOING FLOODING OF
RIVERS...STREAMS AND CREEKS WILL CONTINUE FROM RUNOFF AND
PREVIOUSLY SATURATED SOILS ACROSS MUCH OF NORTH AND CENTRAL
GEORGIA.

THE SOUTHERN PORTION OF THE BAND OF SHOWERS AND STORMS HAS A
GREATER CHANCE FOR SOME ISOLATED SEVERE STORMS WITH DAMAGING
WINDS...SMALL HAIL...OR BRIEF TORNADOES THIS AFTERNOON AND
EVENING ACROSS CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORMS AND PERIODS OF HEAVY RAIN WILL PERSIST INTO FRIDAY
WITH THE THREAT OF STRONG TO SEVERE STORMS ESPECIALLY ACROSS
NORTHWEST GEORGIA. THE MOST SIGNIFICANT RAIN WILL GRADUALLY PUSH
NORTH OF THE AREA LATE FRIDAY BUT THERE WILL STILL BE A CHANCE
FOR SHOWERS AND A FEW THUNDERSTORMS INTO THE FIRST OF THE WEEK.
SEVERAL RIVERS AND STREAMS COULD REMAIN IN FLOOD THROUGH THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Dec 24, 7:04 PM EST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EST THU DEC 24 2015

GAZ066-067-078-079-089-250045-
MUSCOGEE GA-HARRIS GA-TALBOT GA-TROUP GA-MERIWETHER GA-
704 PM EST THU DEC 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MUSCOGEE...HARRIS...
WESTERN TALBOT...SOUTHERN TROUP AND MERIWETHER COUNTIES UNTIL 745 PM
EST...

AT 704 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 8
MILES SOUTH OF LAGRANGE TO NEAR BEULAH TO NEAR BLEECKER...AND MOVING
NORTHEAST AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...HAMILTON...GREENVILLE...MANCHESTER...WEST POINT...PINE
MOUNTAIN...WOODBURY...WAVERLY HALL...WARM SPRINGS...WOODLAND...GAY...
UPATOI...BAUGHS CROSSROADS...JONES CROSSROADS...HARRIS CITY...
MOUNTAIN HILL...BARTLETTS FERRY DAM...FORTSON...ROCKY MOUNT AND LAKE
HARDING.

LAT...LON 3322 8455 3304 8453 3301 8454 3297 8452
      3297 8453 3296 8452 3255 8459 3255 8503
      3259 8508 3263 8508 3264 8511 3266 8509
      3269 8512 3274 8511 3276 8514 3278 8512
      3281 8517 3285 8515 3286 8519 3295 8520
TIME...MOT...LOC 0004Z 245DEG 40KT 3292 8504 3271 8512 3262 8524
Special weather statement, Dec 24, 7:32 PM EST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EST THU DEC 24 2015

GAZ053-054-056-067-250115-
SPALDING GA-COWETA GA-FAYETTE GA-MERIWETHER GA-
732 PM EST THU DEC 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SPALDING...SOUTHEASTERN
COWETA...SOUTHERN FAYETTE AND NORTHEASTERN MERIWETHER COUNTIES UNTIL
815 PM EST...

AT 731 PM EST...A STRONG THUNDERSTORM WAS NEAR HARALSON...OR 11 MILES
NORTHEAST OF GREENVILLE...MOVING NORTHEAST AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PEACHTREE CITY...SENOIA...LUTHERSVILLE...BROOKS...HARALSON...
DIGBEY...WOOSTER...VAUGHN...STARRS MILL...ALVATON...LAKE HORTON AND
ROCKY MOUNT.

LAT...LON 3342 8450 3327 8433 3321 8445 3320 8446
      3320 8447 3319 8448 3319 8450 3317 8451
      3310 8464 3319 8475
TIME...MOT...LOC 0031Z 234DEG 24KT 3317 8462
Special weather statement, Dec 24, 7:48 PM EST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EST THU DEC 24 2015

GAZ090-091-102-250130-
MARION GA-STEWART GA-CHATTAHOOCHEE GA-
748 PM EST THU DEC 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION...NORTHERN
STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 830 PM EST...

AT 748 PM EST...A STRONG THUNDERSTORM WAS 10 MILES SOUTH OF FORT
BENNING/LAWSON ARMY AIR FLD...OR 11 MILES SOUTHWEST OF CUSSETA...
MOVING NORTHEAST AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...CUSSETA...BRANTLEY...EELBECK/WEST FORT BENNING...
RENFROE...LOUVALE...MANTA...ZELLOBEE...CHRISTOPHER AND
JAMESTOWN/SOUTH FORT BENNING.

LAT...LON 3208 8493 3218 8501 3219 8497 3222 8498
      3222 8493 3224 8491 3225 8492 3226 8489
      3231 8495 3242 8480 3242 8477 3245 8476
      3253 8465 3232 8446 3223 8463 3223 8465
      3222 8465
TIME...MOT...LOC 0048Z 234DEG 23KT 3220 8493
Special weather statement, Dec 24, 8:35 PM EST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EST THU DEC 24 2015

GAZ090-091-102-250230-
MARION GA-STEWART GA-CHATTAHOOCHEE GA-
835 PM EST THU DEC 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR MARION...NORTHEASTERN STEWART AND
CHATTAHOOCHEE COUNTIES UNTIL 930 PM EST...

AT 835 PM EST...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
CUSSETA...MOVING NORTHEAST AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...CUSSETA...BRANTLEY...DOYLE...ZELLOBEE...MARION
ESTATES...CHRISTOPHER...CHARLES...RENFROE...LOUVALE...MANTA...
TAZEWELL...OAKLAND...JAMESTOWN/SOUTH FORT BENNING...JUNIPER AND
BROOKLYN.

LAT...LON 3210 8488 3222 8497 3222 8493 3224 8491
      3225 8492 3226 8489 3229 8493 3253 8460
      3253 8456 3255 8455 3255 8454 3250 8443
      3248 8442 3249 8441 3230 8439 3221 8460
      3223 8462 3223 8465 3222 8464 3220 8464
TIME...MOT...LOC 0135Z 238DEG 24KT 3222 8487
Special weather statement, Dec 24, 9:27 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EST THU DEC 24 2015

GAZ080-081-091>094-250330-
MARION GA-MACON GA-TAYLOR GA-SCHLEY GA-CRAWFORD GA-PEACH GA-
927 PM EST THU DEC 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION...MACON...
SOUTHERN TAYLOR...SCHLEY...SOUTHERN CRAWFORD AND SOUTHWESTERN PEACH
COUNTIES UNTIL 1030 PM EST...

AT 927 PM EST...A STRONG THUNDERSTORM WAS NEAR BUENA VISTA...MOVING
EAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORT VALLEY...BUENA VISTA...ELLAVILLE...OGLETHORPE...MONTEZUMA...
MARSHALLVILLE...REYNOLDS...IDEAL...PUTNAM...BRANTLEY...RUPERT...
POTTERVILLE...GARDEN VALLEY...DOYLE...FOUNTAINVILLE...BARTLETT...
DRANEVILLE...CHARING...SAINT LOUIS AND TAZEWELL.

LAT...LON 3237 8457 3262 8403 3252 8385 3234 8385
      3220 8450
TIME...MOT...LOC 0227Z 250DEG 26KT 3232 8446
Local storm report, Dec 24, 10:02 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EST THU DEC 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             1 ENE CEDAR CREEK       32.40N  84.37W
12/24/2015  E1.00 INCH       SCHLEY             GA   PUBLIC

            PUBLIC REPORTED QUARTER INCH HAIL IN EXTREME NORTHERN
            SCHLEY COUNTY.

&&

EVENT NUMBER FFC1500700

DEESE

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 7:04 PM ESTSpecial Weather StatementFFCHarris, Meriwether41 min
Dec 24, 7:32 PM ESTSpecial Weather StatementFFCFayette43 min
Dec 24, 7:44 PM ESTRiver Flood WarningFFCCoweta, Fayette24 hr
Dec 24, 7:44 PM ESTRiver Flood WarningFFCDeKalb24 hr
Dec 24, 7:44 PM ESTRiver Flood WarningFFCNewton, Rockdale24 hr
Dec 24, 7:48 PM ESTSpecial Weather StatementFFCChattahoochee, Marion42 min
Dec 24, 8:19 PM ESTFlash Flood WarningFFCChattahoochee, Stewart6 hr
Dec 24, 8:35 PM ESTSpecial Weather StatementFFCChattahoochee, Marion55 min
Dec 24, 9:15 PM ESTRiver Flood WarningFFCFloyd12 days
Dec 24, 9:27 PM ESTSpecial Weather StatementFFCMacon, Marion, Schley63 min
Dec 24, 9:35 PM ESTRiver Flood WarningFFCDade70 hr
Dec 24, 9:45 PM ESTSevere Thunderstorm WarningFFCMacon, Schley, Taylor45 min
Dec 24, 10:15 PM ESTRiver Flood WarningFFCCobb, Douglas49 hr
Dec 24, 10:23 PM ESTRiver Flood WarningFFCNewton, Rockdale48 hr
Dec 24, 10:30 PM ESTSpecial Weather StatementFFCPeach30 min
Dec 24, 10:32 PM ESTSpecial Weather StatementFFCPeach43 min
Dec 24, 11:07 PM ESTRiver Flood WarningFFCGordon11 days
Dec 24, 11:14 PM ESTSpecial Weather StatementFFCBibb46 min
Dec 24, 11:51 PM ESTRiver Flood WarningFFCGordon57 hr
Dec 25, 12:03 AM ESTSpecial Weather StatementFFCMuscogee42 min
Dec 25, 1:02 AM ESTAreal Flood WarningFFCCoweta, Fayette, Harris, Lamar, Meriwether, Pike and 4 more9 hr
Dec 25, 1:35 AM ESTRiver Flood WarningFFCMeriwether, Pike69 hr
Dec 25, 2:08 AM ESTFlash Flood WarningFFCHarris, Meriwether, Talbot, Troup6 hr
Dec 25, 3:24 AM ESTRiver Flood WarningFFCGordon62 hr
Dec 25, 3:30 AM ESTSpecial Weather StatementFFCLamar, Monroe45 min
Dec 25, 3:33 AM ESTSpecial Weather StatementFFCTroup42 min
Dec 25, 4:43 AM ESTSpecial Weather StatementFFCCatoosa, Walker47 min
Dec 25, 5:51 AM ESTSpecial Weather StatementFFCDade39 min
Dec 25, 5:57 AM ESTSpecial Weather StatementFFCHenry48 min
Dec 25, 6:11 AM ESTRiver Flood WarningFFCNewton3 days
Dec 25, 6:15 AM ESTRiver Flood WarningFFCHeard24 hr
Dec 25, 6:19 AM ESTRiver Flood WarningFFCJones, Monroe64 hr
Dec 25, 6:23 AM ESTRiver Flood WarningFFCCobb, Paulding24 hr
Dec 25, 6:28 AM ESTSpecial Weather StatementFFCCatoosa, Dade47 min
Dec 25, 7:44 AM ESTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more61 min
Dec 25, 8:19 AM ESTRiver Flood WarningFFCHeard38 hr
Dec 25, 8:39 AM ESTSpecial Weather StatementFFCMurray21 min
Dec 25, 9:20 AM ESTSpecial Weather StatementFFCDade55 min
Dec 25, 9:27 AM ESTDense Fog AdvisoryFFCBleckley, Crisp, Dodge, Dooly, Emanuel, Johnson and 9 more3 hr
Dec 25, 9:32 AM ESTRiver Flood WarningFFCCatoosa5 days
Dec 25, 9:36 AM ESTRiver Flood WarningFFCFloyd14 days
Dec 25, 9:53 AM ESTRiver Flood WarningFFCNewton60 hr
Dec 25, 10:19 AM ESTSpecial Weather StatementFFCDade71 min
Dec 25, 10:35 AM ESTSpecial Weather StatementFFCCatoosa, Walker70 min
Dec 25, 10:44 AM ESTFlash Flood WarningFFCCatoosa, Dade, Walker46 min
Dec 25, 11:31 AM ESTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield44 min
Dec 25, 11:35 AM ESTFlash Flood WarningFFCCatoosa, Dade, Walker3 hr
Dec 25, 11:48 AM ESTFlash Flood WarningFFCMurray, Whitfield3 hr
Dec 25, 11:51 AM ESTSpecial Weather StatementFFCChattooga39 min
Dec 25, 11:56 AM ESTRiver Flood WarningFFCNewton, Walton25 hr
Dec 25, 12:06 PM ESTFlash Flood WarningFFCChattooga3 hr
Dec 25, 12:12 PM ESTSpecial Weather StatementFFCFannin, Gilmer48 min
Dec 25, 12:23 PM ESTFlash Flood WarningFFCFannin, Gilmer3 hr
Dec 25, 12:48 PM ESTSpecial Weather StatementFFCTowns, Union57 min
Dec 25, 12:59 PM ESTFlash Flood WarningFFCFloyd, Gordon3 hr
Dec 25, 1:12 PM ESTRiver Flood WarningFFCWhitfield24 hr
Dec 25, 1:13 PM ESTFlash Flood WarningFFCTowns, Union3 hr
Dec 25, 1:29 PM ESTRiver Flood WarningFFCJefferson, Washington27 hr
Dec 25, 2:28 PM ESTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Dec 25, 2:34 PM ESTRiver Flood WarningFFCFloyd8 days
Dec 25, 2:41 PM ESTFlash Flood WarningFFCMurray, Whitfield6 hr
Dec 25, 2:54 PM ESTFlash Flood WarningFFCChattooga6 hr
Dec 25, 3:03 PM ESTFlash Flood WarningFFCFannin, Gilmer6 hr
Dec 25, 4:26 PM ESTAreal Flood WarningFFCFloyd, Gordon6 hr
Dec 25, 5:10 PM ESTRiver Flood WarningFFCMurray24 hr
Dec 25, 5:10 PM ESTRiver Flood WarningFFCGordon7 days
Dec 25, 6:14 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield6 days

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.